# SDR DALA2021072204143

- Difficulty date: July 22, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 18,256 hours, 2,253 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frm 26 S38-39r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 DENT EXTERNAL SKIN FR 26.3 AND BTW STR 38R TO STR 39R AT LOWER FUSELAGE. CORRECTIVE ACTION: EVALUATED REWORKED AREA AND FOUND WITHIN LIMITS AS PER A330 SRM 53-21-11-283-003, FIGURE 003, SHEET 01. MEASURES OF REWORK ARE: L= 2.418IN, W= 1.934 IN. (1883787)
